# SDR JJBA2020031613005

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 39,531 hours, 25,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOPERATIVE. R&R RH OVERWING EMERGENCY LIGHT BULB. OPS CHECK SAT.
